Authors: Balińska, Krystyna
Simić, Slobodan 
Zwierzyński, Krzysztof
Title: Which non-regular bipartite integral graphs with maximum degree four do not have ±1 as eigenvalues?
Journal: Discrete Mathematics
Volume: 286
Issue: 1-2
First page: 15
Last page: 24
Issue Date: 6-Sep-2004
Rank: M22
ISSN: 0012-365X
DOI: 10.1016/j.disc.2003.11.040
Abstract: 
The non-regular bipartite integral graphs with maximum degree four do not have ±1 as eigenvalues were predicted. A graph was integral if the spectrum consists entirely of integers. The non-excluded degree sequences were also given. The diameter of any connected graph G was bounded by the number of distinct eigenvalues.
Keywords: Graph moments | Graph spectrum | Integral graphs
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

10
checked on May 20, 2022

Page view(s)

9
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.